# SDR HALA2014101200168

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 48,495 hours, 8,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20554324
- Part serial: 782433
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 10,937 hours, 1,762 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT PACK TEMP ON EICAS ILLUMINATED ON TAKEOFF ROLL 80KNOTS.  RAM AIR INLET/EXIT DOOR SYSTEMS.  R & R RAM AIR INLET DOOR ACTUATOR, OPS CHECK IAW AMM 21-53-01-004-001 & 21-53-01-404-009.
